MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW; Ø5.0X28 MM; POSTERIOR CERVICAL SCREW SYSTEM

K2M, INC. POLYAXIAL SCREW; Ø5.0X28 MM; POSTERIOR CERVICAL SCREW SYSTEM
Catalog Number 7601-05028
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that the tulip of a previously-implanted yukon polyaxial screw disengaged from the screw shank intra-operatively during a revision surgery.The screw remains implanted.The procedure was completed successfully with no reported surgical delay and no adverse consequence to the patient.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
No new information.

Brand Name
POLYAXIAL SCREW; Ø5.0X28 MM
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key21318102
Report Number3004774118-2025-00014
Device Sequence Number8696851
Product Code NKG
UDI-Device Identifier10888857350014
UDI-Public10888857350014
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K171444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7601-05028
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient Weight94 KG